2019
Том 71
№ 2

All Issues

Lyantse V. É.

Articles: 6
Anniversaries (Ukrainian)

Yaroslav Borisovich Lopatinsky (09.11.1906 - 03.10.1981)

Gorbachuk M. L., Lyantse V. É., Markovskii A. I., Mikhailets V. A., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 2006. - 58, № 11. - pp. 1443-1445

Article (Ukrainian)

Perturbations which are infinitely small in the strong operator topology

Lyantse V. É.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 989-992

Article (Ukrainian)

Operators satisfying smoothness conditions

Lyantse V. É., Storozh O. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 451—455

Article (Russian)

Expansion in eigenvectors of a nonself-adjoint difference operator

Lyantse V. É.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 4. - pp. 461–474

Article (Ukrainian)

The spectrum and resolvent of a non-selfadjoint difference operator

Lyantse V. É.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 4. - pp. 489–503

Article (Russian)

Unbounded operators commuting with an resolution of identity

Lyantse V. É.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1963. - 15, № 4. - pp. 376-385

In this paper the author gives a canonical form of a closed operator commuting with an resolution of identity (of infinite multiplicity) on a Hilbert space and proves the existence of a full system of generalized eigenfunctions for a related spectral operator.